# SDR CA980406047

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: 504300431329
- Condition: Cracked
- Location: Passenger Door
- Component: 50430043617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIVETS ATTACHING DOOR HINGE TO DOOR SUPPORT CRACKED AT RIVET HOLES.  SUPPORT REPLACED.
